# SDR DALA2015072804797

- Difficulty date: July 15, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 84,853 hours, 35,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Weak
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD, SWITCH SPRING IS WEAK.  REPLACED LIGHT SWITCH GUARD.  SYSTEM OPERATION IS NORMAL.
